My mother-in-law suffers from RA. She is also one of thoes people who like to read those drug books and self-help books. Would the fact that she takes an abundace of natural meds. and vitamins all throughout the day everyday combined with her perscription meds. cause here to feel light headed, dizzy, just so tired that she doesn’t feel like getting up and doing anything. She will not even get out of the house.
One of the characteristics of rheumatoid arthritis is fatigue. Many people describe the symptoms, just as you have in your question. Fatigue is thought to be caused by constant inflammation that is not well controlled. However, there could be other causes of fatigue such as a side effect from a medication or even depression. In order to understand why your mother-in-law has such fatigue, she should review her list of supplements and her list of prescribed medications with her rheumatologist. She may need adjustments to her medications. Remember, any decisions in your mother-in-law’s healthcare are hers, not yours.